# SDR IXXA05SMN91S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Damaged
- Location: Aileron Tab
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LT AILERON REMOVE AND REINSTALL TRIM TAB (UPPER SKIN HAS HOLES).  REMOVED TRIM TAB FROM LT ALEIRON IAW DC-8 MM 27-13-1 PAGES 201-203.  INSTALLED TRIM TAB ON LT AILERON IAW DC-8 MM 27-13-1 PAGES 203-208 (REPAIRED CONDITION).  FOR OPS CHECK SEE NR 0818.
